The object of the present paper is to derive new coefficient inequalities for certain subclasses of p - valent analytic functions defined in the open unit disk U. Our results are generalized of the previous theorems given by J. Clunie and F.R. Keogh , by H. Silverman  and by M. Nunokawa et al. .
Clunie J, Keogh FR. On starlike and convex schlicht functions. J London Math Soc 1960; 35: 229-233. http://dx.doi.org/10.1112/jlms/s1-35.2.229
Nunokawa M, Owa S, Saitoh H, Takahashi N. New coefficient inequalities for starlike and convex functions, General Mathematics 2002; 10(3-4): 3-7.
Silverman H. Univalent functions with negative coefficients. Proc Amer Math Soc 1975; 51: 109-116. http://dx.doi.org/10.1090/S0002-9939-1975-0369678-0
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Copyright (c) 2014 Journal of Advances in Applied & Computational Mathematics